Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 602963, 6 pages
http://dx.doi.org/10.1155/2013/602963
Research Article

On -Asymptotically Statistical Equivalence of Sequences of Sets

1Mathematics Education Department, Faculty of Education, Cumhuriyet University, Sıvas, Turkey
2Department of Mathematics, Faculty of Science and Literature, Afyon Kocatepe University, 03200 Afyonkarahısar, Turkey

Received 10 June 2013; Accepted 13 August 2013

Academic Editors: R. Avery and G. Schimperna

Copyright © 2013 Ömer Kışı and Fatıh Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents the notion of -asymptotically statistical equivalence, which is a natural combination of asymptotic -equivalence, and -statistical equivalence for sequences of sets. We find its relations to -asymptotically statistical convergence, strong -asymptotically equivalence, and strong Cesaro -asymptotically equivalence for sequences of sets.